Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 69, NWS Lincoln, IL

June 21, 2013Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 21, 2013, 4:55 PM CDT for Sangamon County, Illinois. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2013, 4:55 PM CDT (21:55 UTC)
Expired
Jun 21, 2013, 5:45 PM CDT
In force
50 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Sangamon County, IL

The radar

The Lincoln radar (KILX), 47 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 5:10 PM CDTHAIL 1Springfield, ILREPORT OF HAIL FROM EAST SIDE OF THE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1157 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

433 
WUUS53 KILX 212155
SVRILX
ILC167-212245-
/O.NEW.KILX.SV.W.0069.130621T2155Z-130621T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
455 PM CDT FRI JUN 21 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SANGAMON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 545 PM CDT

* AT 446 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHERMAN...
  AND MOVING SOUTHEAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD...RIVERTON...ROCHESTER...MECHANICSBURG...SPAULDING...
  GRANDVIEW...LELAND GROVE...JEROME...CLEAR LAKE...SOUTHERN VIEW AND
  BERRY.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 86 AND 105.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 92 AND 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3983 8985 3991 8979 3992 8970 3997 8970
      3978 8933 3974 8939 3976 8943 3969 8943
      3968 8948 3964 8949 3964 8954 3962 8961
TIME...MOT...LOC 2155Z 330DEG 13KT 3985 8963

HAIL...1.00IN
WIND...<50MPH

$$

HJS
2 follow-up statements
494 
WWUS53 KILX 212214
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
514 PM CDT FRI JUN 21 2013

ILC167-212245-
/O.CON.KILX.SV.W.0069.000000T0000Z-130621T2245Z/
SANGAMON IL-
514 PM CDT FRI JUN 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SANGAMON
COUNTY UNTIL 545 PM CDT...

AT 509 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPRINGFIELD...
AND MOVING SOUTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
ROCHESTER...MECHANICSBURG AND BERRY.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 86 AND 105.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 92 AND 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3983 8985 3991 8979 3992 8970 3997 8970
      3978 8933 3974 8939 3976 8943 3969 8943
      3968 8948 3964 8949 3964 8954 3962 8961
TIME...MOT...LOC 2214Z 329DEG 14KT 3978 8957

HAIL...1.00IN
WIND...<50MPH

$$

HJS
534 
WWUS53 KILX 212239
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
539 PM CDT FRI JUN 21 2013

ILC167-212249-
/O.EXP.KILX.SV.W.0069.000000T0000Z-130621T2245Z/
SANGAMON IL-
539 PM CDT FRI JUN 21 2013

...THE SEVERE THUNDERSTORM WARNING FOR SANGAMON COUNTY WILL EXPIRE AT
545 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3983 8985 3991 8979 3992 8970 3997 8970
      3978 8933 3974 8939 3976 8943 3969 8943
      3968 8948 3964 8949 3964 8954 3962 8961
TIME...MOT...LOC 2239Z 329DEG 14KT 3970 8951

$$

HJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:05 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jun 21, 3:05 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
305 PM CDT FRI JUN 21 2013

.DISCUSSION...
ISSUED 300 PM CDT FRI JUN 21 2013

INITIAL CONCERNS WILL FOCUS ON THE SEVERE POTENTIAL WITH THE LINE
OF STORMS MOVING ACROSS OUR NORTHERN COUNTIES. THEN ATTENTION
TURNS TO THE HEAT AND HUMIDITY WITH PERIODIC STORM CHANCES IN THIS
SUMMER PATTERN. THE EXTENDED FORECAST STILL CALLS FOR OUR NEXT
COLD FRONT TO ARRIVE AROUND THURSDAY.

SHORT TERM...TONIGHT THROUGH MONDAY.

A 30-40 MPH SOUTHWARD MOVING GUST FRONT IS GENERALLY OUTRUNNING
THE LINE OF STORMS BY 5 TO 10 MILES IN MOST AREAS...EXCEPT FOR IN
THE MID-PORTION OF THE LINE FROM DELAVAN TO BLOOMINGTON. STORM
INITIATION REMAINS CLOSER TO THE GUST FRONT IN THAT AREA. THOSE
STORMS ARE THE STRONGEST AT 230 PM...BUT STILL APPEAR TO BE SUB-
SEVERE. HAIL AND WIND REPORTS HAVE BEEN SPARSE, BUT A FEW TREE LIMBS
MAY HAVE BEEN KNOCKED DOWN NEAR DUNLAP AND THE LARGEST HAIL REPORT
WAS DIME SIZED 1N OF MOSSVILLE EARLIER. STORM INTENSITY HAS
GENERALLY WEAKENED SINCE THOSE REPORTS...SO WE CONTINUE TO MONITOR
FOR ANY INTENSIFICATION. SPC MESO-ANALYSIS PAGE SHOWS MORE STABLE
AIR AHEAD OF THE STORMS...WITH WEAKER 0-6KM BULK SHEAR. THERE IS
STILL 1500 J/KG MUCAPE AVAILABLE...SO THE STORMS MAY LINGER AT
LEAST UNTIL THE INDIANA BORDER EARLY THIS EVENING.

INTO EARLY EVENING...A COUPLE 4KM MODELS ARE SHOWING ADDITIONAL
STORM DEVELOPMENT FARTHER WEST IN EASTERN IOWA/NE MO WHERE
INSTABILITY AND SHEAR PARAMS ARE MORE FAVORABLE FOR STORMS.
HOWEVER...THE 18Z HRRR RUN DOES NOT HAVE ANY INDICATION OF THOSE
STORMS. TAKING EVERYTHING INTO CONSIDERATION...WE TRIED TO MAKE
THE POPS/WEATHER GRIDS CONFORM CLOSELY TO THE NEXT 3-5 HOURS OF
CONVECTION...THEN WENT MORE GENERAL BASED ON SATELLITE, RADAR AND
OBSERVATION TRENDS. WE LINGERED SOME HIGHER POPS THROUGH 03Z THIS
EVENING IN THE EAST TO TREND THE CURRENT STORMS EASTWARD...WITH
SLIGHT CHANCE IN OUR WESTERN COUNTIES TO COVER THE NEXT LINE THAT
MAY ARRIVE.

THE REST OF THE NIGHT SHOULD BE MUGGY AND MILD...AS CLOUDS CLEAR
OUT AND LINGERING NORTH WINDS BEHIND THIS LINE OF STORMS RETURNS
TO SOUTHERLY.

SATURDAY WILL BRING ANOTHER ROUND OF AFTERNOON SHOWERS AND STORMS
AS HIGHS CLIMB INTO THE LOWER 90S AND HEAT INDICES REACH AROUND
100. SEVERE CHANCES SHOULD REMAIN LOW IN OUR COUNTIES...WITH THE
SLIGHT RISK FOR DAY 2 NW OF ILLINOIS. THE TRIGGERS FOR STORMS MAY
BE TIED TO THE RESIDUAL OUTFLOW BOUNDARIES FROM TODAY'S
CONVECTION...AND THE PASSAGE OF A WEAK 500 MB SHORTWAVE.
PRECIPITABLE WATER VALUES AROUND 1.75" WILL ALLOW SOME OF THE
STRONGER STORMS TO BE VERY HEAVY RAIN PRODUCERS...WITH RAINFALL
RATES OF 1-2" PER HOUR. LOCALIZED FLASH FLOODING WILL BE
POSSIBLE...DESPITE THE RELATIVELY DRY CONDITIONS OVER THE PAST
COUPLE OF WEEKS IN MOST AREAS. STORMS SHOULD COME TO AN END BY
SATURDAY EVENING...WITH CLEARING SKIES OVERNIGHT.

SUNDAY WILL SEE LESS FAVORABLE INSTABILITY PARAMS...AS MID LEVEL
WARMING PROVIDES A BETTER CAP ON STORM DEVELOPMENT. WE KEPT A DRY
FORECAST FOR SUNDAY...BUT KEPT THE HEAT AND HUMIDITY HIGH. HEAT
INDEX READING SHOULD REMAIN BELOW SATURDAYS READINGS...BUT STILL
IN THE MID TO UPPER 90S.

MONDAY WILL SEE THE RETURN OF STORM CHANCES AS THE NEXT 500MB
SHORTWAVE CREATES SOME FALLING HEIGHTS AND DESTABILIZES THE LOWER
TROPOSPHERE. STORM DEVELOPMENT SHOULD OCCUR IN THE AFTERNOON...AS
SURFACE HEATING HELPS TO ERODE THE CAP. WE WENT WITH CHANCE POPS
IN THE NW HALF OF OUR FORECAST AREA...WITH SLIGHTS DOWN TO I-70.

LONG TERM...TUESDAY THROUGH FRIDAY.

ANOTHER LULL IN THE STORMS IS EXPECTED MONDAY NIGHT THRU TUESDAY
NIGHT...AS THE UPPER TROUGH IN THE N PLAINS BEGINS TO BECOME
PROGRESSIVE. AS THE UPPER TROUGH REACHES THE GREAT LAKES...A
SURFACE COLD FRONT IS FORECAST TO MOVE ACROSS ILLINOIS ON THURSDAY
OR THURSDAY NIGHT. SHOWERS AND STORMS WILL LIKELY DEVELOP ALONG
THAT FEATURE...DESPITE THE WEAKER APPEARANCE OF THE FRONT IN THE
EXTENDED MODELS.

THE NORTHWEST FLOW BEHIND THAT COLD FRONT WILL HELP DROP HIGHS
FROM THE LOW 90S ON TUESDAY AND WED...BACK INTO THE UPPER 80S
THURSDAY AND LOWER 80S ON FRIDAY. DEWPOINTS WILL DROP INTO THE
LOWER 60S ON FRIDAY AS WELL...PROVIDING SOME RELIEF FROM THE HEAT
AND HUMIDITY.

SHIMON
&&

.AVIATION...
ISSUED 1240 PM CDT FRI JUN 21 2013

CONVECTION TO OUR NORTH CONTINUES TO SLOWLY SINK SOUTHEAST EARLY
THIS AFTERNOON. LEADING EDGE OF COLD POOL/OUTFLOW BOUNDARY CLEARLY EVIDENT
ON KDVN REFLECTIVITY AND IS SHIFTING SOUTH AROUND 20 KTS AND IS NOW
PUSHING INTO NORTHERN KNOX AND STARK COUNTIES. IF THIS MAINTAINS
TRENDS WOULD PASS THROUGH KPIA JUST BEFORE 19Z AND KBMI AT 20Z.
BEHIND THIS BOUNDARY WINDS SHIFT NORTH GUSTING AROUND 20 KTS. LIFT
OFF THE BOUNDARY IS PRODUCING SCATTERED TSRA BEHIND IT SO HAVE
INCLUDED VCTS AFTER PASSAGE FOR KPIA/KBMI WITH A TEMP PERIOD AT
KPIA WHERE HAVE HIGHER CONFIDENCE. BOUNDARY SHOULD EVENTUALLY SLOW AND
STALL AS MAIN CONVECTIVE BATCH TO THE NORTH SHIFTS EAST...AND
10-20 KT SOUTHWEST SYNOPTIC FLOW PROVIDES RESISTANCE. SO HAVE KEPT
THIS ACTIVITY OUT OF THE TERMINALS FARTHER SOUTH/EAST. GUSTY S/SW
WINDS WILL DROP BELOW 10 KTS AFTER SUNSET...THEN PICK UP AGAIN
AFTER 14Z/SAT.

25
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 21, 3:39 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
339 PM CDT FRI JUN 21 2013

ILZ027>031-036-222045-
FULTON-KNOX-MARSHALL-PEORIA-STARK-WOODFORD-
339 PM CDT FRI JUN 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PARTS OF CENTRAL
ILLINOIS INTO THIS EVENING. BRIEF HEAVY RAINS AND FREQUENT
LIGHTNING ARE POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON AND AGAIN
ON MONDAY. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW. ADDITIONAL
THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF
PEORIA FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ040-041-047-049-050-222045-
CASS-MASON-MORGAN-SCHUYLER-SCOTT-
339 PM CDT FRI JUN 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS THE ILLINOIS
RIVER VALLEY. SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON AND AGAIN
MONDAY. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW. ADDITIONAL
THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON INTO THURSDAY.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF
PEORIA FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ037-038-042>046-048-051>053-222045-
CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-PIATT-
SANGAMON-TAZEWELL-VERMILION-
339 PM CDT FRI JUN 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PARTS OF CENTRAL
ILLINOIS INTO THIS EVENING. WHILE ORGANIZED SEVERE WEATHER IS NOT
EXPECTED...SMALL HAIL...ALONG WITH HEAVY RAINS AND FREQUENT
LIGHTNING ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON AND AGAIN
ON MONDAY. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW. ADDITIONAL
THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF
PEORIA FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ054>057-061-062-066-067-071-072-222045-
CLAY-COLES-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-JASPER-MOULTRIE-
RICHLAND-SHELBY-
339 PM CDT FRI JUN 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE NORTH OF I-70 INTO THIS
EVENING. SOME STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON AND AGAIN
MONDAY...PRIMARILY NORTH OF I-70. THE THREAT OF ORGANIZED SEVERE
STORMS IS LOW. ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY
AFTERNOON INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ063-068-073-222045-
CLARK-CRAWFORD-LAWRENCE-
339 PM CDT FRI JUN 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A LOW CHANCE OF THUNDERSTORMS ALONG AND NORTH OF I-70
THIS EVENING.  SEVERE WEATHER IS NOT EXPECTED.

MINOR FLOODING CONTINUES ON THE WABASH RIVER DOWNSTREAM OF TERRE
HAUTE AND UPSTREAM OF VINCENNES. FLOODING IS EXPECTED TO SUBSIDE
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT CHANCE OF ORGANIZED THUNDERSTORMS IS WEDNESDAY NIGHT AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

In the hours before

Local storm report, Jun 21, 3:52 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
352 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TSTM WND DMG     MIDDLETOWN              40.10N 89.59W
06/21/2013                   LOGAN              IL   EMERGENCY MNGR

            POWER LINE DOWN AND LARGE FELL ONTO HOUSE.

&&

OUSLEY
Local storm report, Jun 21, 4:07 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
407 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TSTM WND DMG     MIDDLETOWN              40.10N 89.59W
06/21/2013                   LOGAN              IL   EMERGENCY MNGR

            POWER LINE DOWN AND LARGE TREE FELL ONTO HOUSE.

&&

SHIMON
Special weather statement, Jun 21, 4:27 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
427 PM CDT FRI JUN 21 2013

ILZ042-048-051-212230-
LOGAN-MENARD-SANGAMON-
427 PM CDT FRI JUN 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MENARD...NORTHEASTERN
SANGAMON AND SOUTHERN LOGAN COUNTIES UNTIL 530 PM CDT...

AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF WILLIAMSVILLE...OR 13 MILES
SOUTH OF MASON CITY...MOVING EAST AT 15 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  WILLIAMSVILLE...
  ELKHART...
  CORNLAND...
  MOUNT PULASKI...

OTHER LOCATIONS AFFECTED INCLUDE...FANCY PRAIRIE AND BROADWELL.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4013 8967 4009 8915 3979 8929 3995 8974
TIME...MOT...LOC 2127Z 289DEG 14KT 4002 8960
Special weather statement, Jun 21, 4:47 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
447 PM CDT FRI JUN 21 2013

ILZ048-051-212245-
MENARD-SANGAMON-
447 PM CDT FRI JUN 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR SANGAMON AND SOUTHERN MENARD
COUNTIES UNTIL 545 PM CDT...

AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SHERMAN...OR 9 MILES NORTH OF SPRINGFIELD...
MOVING SOUTHEAST AT 20 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  RIVERTON...
  SPRINGFIELD...
  ROCHESTER...
  CHATHAM...
  PAWNEE...
  DIVERNON...

OTHER LOCATIONS AFFECTED INCLUDE...CAPITAL AIRPORT...SPAULDING...
GRANDVIEW...LELAND GROVE...CLEAR LAKE AND JEROME.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3995 8974 3979 8930 3976 8933 3977 8936
      3974 8939 3976 8943 3970 8943 3968 8947
      3966 8948 3964 8951 3964 8954 3955 8953
      3955 8964 3977 8990
TIME...MOT...LOC 2147Z 336DEG 15KT 3986 8964

HJS
Local storm report, Jun 21, 4:50 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
450 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             SHERMAN                 39.89N 89.61W
06/21/2013  M0.88 INCH       SANGAMON           IL   TRAINED SPOTTER

            MULTIPLE REPORTS OF NICKEL HAIL IN SHERMAN.

&&

DRH
Local storm report, Jun 21, 4:52 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
452 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     HEAVY RAIN       VARNA                   41.04N 89.22W
06/21/2013  M1.20 INCH       MARSHALL           IL   TRAINED SPOTTER

&&

DRH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 1:44 PM CDTSpecial Weather StatementILXWoodford61 min
Jun 21, 2:09 PM CDTSpecial Weather StatementILXMcLean, Tazewell66 min
Jun 21, 2:52 PM CDTSpecial Weather StatementILXTazewell53 min
Jun 21, 4:27 PM CDTSpecial Weather StatementILXLogan63 min
Jun 21, 4:47 PM CDTSpecial Weather StatementILXSangamon58 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.